# SDR CALA2022101402819

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 75,833 hours, 32,404 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING REPORTED BY RAMP ACP MEL REQUIREMENTS.  INSTALLED SERVICABLE FUEL CAP AND LANYARD.
